# SDR 98FDEA00634

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH REPAIR TO BS 950D, BL 0 AS PER SRM 53-10-8 FIG 8 PG 44 REF AARD 51-20-1-05.  INSTALLED FLOORBEAM REPAIR PER SRM 53-10-8 FIG 8 AND EA 7-5310-29647.
